# SDR N6WA2015070803

- Difficulty date: July 8, 2015
- Submitted: July 10, 2015
- Operation: Air carrier
- Aircraft: N355CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10067
- Aircraft time: 30,841 hours, 22,659 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Escape Rope
- Condition: Unsecure
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ESCAPE ROPE WON'T SECURE AT SEAT 12A.  SECURED EXT ROPE AT EXIT ROW 12A IAW AMM 25-63-04.  OK FOR SERVICE.
